Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Morse theory on Kähler homogeneous spaces

Author: George D. Parker
Journal: Proc. Amer. Math. Soc. 34 (1972), 586-590
MSC: Primary 58E10; Secondary 53C55
MathSciNet review: 0298705
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: By exploiting the Kähler structure, we find a Morse function f on the homogeneous space $ \mathfrak{G}/C(\mathfrak{T}')$. The homology is readily computed and is seen to be contained in the diagram of $ \mathfrak{G}$. The Morse cells are shown to be complex analytic submanifolds and to coincide with those of a cell decomposition found by Borel in a different manner.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 58E10, 53C55

Retrieve articles in all journals with MSC: 58E10, 53C55

Additional Information

Keywords: Morse theory, Kähler manifold, homogeneous space, Killing field, Morse-Bott inequalities, infinitesimal diagram of $ \mathfrak{G}$, cell decomposition
Article copyright: © Copyright 1972 American Mathematical Society

American Mathematical Society